# SDR CA081125016

- Difficulty date: November 17, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL190, THE ENGINE SPOOLED DOWN UNCOMMANDED. EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED AND A SINGLE ENGINE LANDING WAS ACCOMPLISHED. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
